# SDR ASAA2015012510418

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 31,570 hours, 9,619 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Condition: Reads High
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS FAULT 73-31372, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.   ACCOMPLISHED FIM 73-11, TASK 801.  S1 AND S4 ARE READING NORMAL IN RELATION TO S2 AND S3 WITH NO DEFECTS NOTED FOR FLIGHT LEG 0.
